# SDR SIMA201904084006

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 33,744 hours, 29,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP.   UP-ON INVESTIGATION FOUND BROKEN WIRE AT CONNECTOR P8530. REPAIRED WIRE AT CONNECTOR P8530 PIN D PER SWPM 20-21-00. OPS CK GOOD.
